Ashraf, M., Boua, A.. (1397). Identities in $3$-prime near-rings with left multipliers. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 6(1), 67-77. doi: 10.22124/jart.2018.10093.1096
M. Ashraf; A. Boua. "Identities in $3$-prime near-rings with left multipliers". نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 6, 1, 1397, 67-77. doi: 10.22124/jart.2018.10093.1096
Ashraf, M., Boua, A.. (1397). 'Identities in $3$-prime near-rings with left multipliers', نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 6(1), pp. 67-77. doi: 10.22124/jart.2018.10093.1096
Ashraf, M., Boua, A.. Identities in $3$-prime near-rings with left multipliers. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 1397; 6(1): 67-77. doi: 10.22124/jart.2018.10093.1096


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.